# SDR MASA200400135

- Difficulty date: March 12, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 17,231 hours, 13,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT WAS INOP.  MX REPLACED THE BULB.  OP CHECKS GOOD.
